# SDR DLL10954309

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Oversized Hole
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE FS 1363 BULKHEAD REPAIR PER SI 7-69959-12, TWO FASTENER HOLES WERE OVERSIZED DUE TO FASTENER REMOVAL.  THE SUBJECT FASTENERS ARE LOCATED 2 ROWS BELOW S-23.  THE FWD HOLE IS .328 MAX DIAMETER AND THE AFT HOLE IS .4364 MAX DIAMETER.  REPAIR APPROVAL PER DL ERA 272198-14AD.
